Conditional generalized Fourier-Feynman transform and conditional convolution product on a Banach algebra
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 73-93
Published online March 1, 2004
Seung Jun Chang and Jae Gil Choi
Dankook University, Dankook University
Abstract : In [10], Chang and Skoug used a generalized Brownian motion process to define a generalized analytic Feynman integral and a generalized analytic Fourier-Feynman transform. In this paper we define the conditional generalized Fourier-Feynman transform and conditional generalized convolution product on function space. We then establish some relationships between the conditional generalized Fourier-Feynman transform and conditional generalized convolution product for functionals on function space that belonging to a Banach algebra.
Keywords : generalized Brownian motion process, generalized analytic Feynman integral, conditional generalized analytic Fourier-Feynman transform, conditional generalized convolution product
MSC numbers : 60J65,28C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd